A mapping theorem for topological sigma-compact manifolds
Compositio Mathematica, Tome 63 (1987) no. 2, pp. 209-216
Cet article a éte moissonné depuis la source Numdam
@article{CM_1987__63_2_209_0,
author = {Berlanga, Ricardo},
title = {A mapping theorem for topological sigma-compact manifolds},
journal = {Compositio Mathematica},
pages = {209--216},
year = {1987},
publisher = {Martinus Nijhoff Publishers},
volume = {63},
number = {2},
mrnumber = {906370},
zbl = {0626.57009},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1987__63_2_209_0/}
}
Berlanga, Ricardo. A mapping theorem for topological sigma-compact manifolds. Compositio Mathematica, Tome 63 (1987) no. 2, pp. 209-216. http://geodesic.mathdoc.fr/item/CM_1987__63_2_209_0/